# SDR R61A201510060776

- Difficulty date: October 6, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 28,485 hours, 21,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CROSSBEAM AT FRAME 90 NEAR RT CENTER GUSSET PLATE IS CORRODED.  MAINTENANCE  REMOVED CORROSION AND FABRICATED, DRILLED, INSTALLED NEW DOUBLER FOR CROSSBEAM AT FRAME 90 IAW ETD 2015-170-094025.
